# SDR FDEA201711033141

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,905 hours, 17,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR AREA LT SIDE BETWEEN FR79-FR80 SHEAR PLATE WEB SKIN CRACKED. REMOVED AND REPLACED SHEAR PLATE AFT CABIN LT SIDE BETWEEN FR78 TO FR80 IAW SRM 51-40-21 MAJOR REPAIR.
